# SDR CALA2025121112019

- Difficulty date: December 7, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 77,517 hours, 28,937 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PROTRUDING OUT OF BOTTOM OF CASING.   INSPECTED SLIDE PACK AT R1 DOOR.  SLIDE PACK GIRT BAR AREA NORMAL, NO EXCESS MATERIAL, NO DEFECTS NOTED, IAW AMM 25-66-01-400-801.
